Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
November 20, 2014, 09:38:57 PM

Login with username, password and session length


Members
  • Total Members: 24010
  • Latest: menghi
Stats
  • Total Posts: 646697
  • Total Topics: 49269
  • Online Today: 276
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: High Blood Pressure - Drug Related?  (Read 1670 times)

0 Members and 1 Guest are viewing this topic.

Offline StPeteGuy

  • Member
  • Posts: 8
High Blood Pressure - Drug Related?
« on: January 18, 2007, 11:08:51 PM »
My blood pressure has recently started going through the roof. I've always had relatively good BP, but since starting on Epzicom in late-November, it's been way up (in the 150's/100's...sometimes even in the 160's/110ish). I haven't seen anything posted about BP being a side effect of epzicom, but the timing doesn't seem coincidental. I see my doc in a week, but I thought I'd see if any of you have heard of BP problems related to meds.
Tested POZ 6/95, CD4=123
Crix + Combivir (95-00)
Viramune + Combivir (00-06)
Viramune + Epzicom (11/06 - present)
CD4=600+ (since 96)
Viral Load=undetectable (since 96)

Offline Tucsonwoody

  • Member
  • Posts: 396
Re: High Blood Pressure - Drug Related?
« Reply #1 on: January 18, 2007, 11:27:29 PM »
Hey StPete -

Amy not sure this is true in your case - but for almost every HIV med the side effects listed include:

WHAT ARE THE SIDE EFFECTS?

When you start any ART, you may have temporary side effects such as headaches, high blood pressure, or a general sense of feeling ill. These side effects usually get better or disappear over time.

I also have had great blood pressure - then started taking Atripla in November and on my last few BP checks it was up...not as high as yours but higher then usual for me.

I hope it is a temporary thing for you and that it comes back done to your usual soon.  I am sure your doctor can tell you more and if needed give you some options for lowering it.

Best of luck - Kevin
And I wished for guidance, and I wished for peace
I could see the lightning; somewhere in the east
And I wished for affection, and I wished for calm
As I lay there - Nervous in the light of dawn

Offline Miss Philicia

  • Member
  • Posts: 24,408
  • celebrity poster, faker & poser
Re: High Blood Pressure - Drug Related?
« Reply #2 on: January 18, 2007, 11:40:01 PM »
I never had blood pressure problems until a year ago, and I'd been on HIV meds for 14 years.  I'm not obese, I don't eat a lot of salt and I'm not stressed out.  Mind you, they said it wasn't sky rocket high but they put me on a diuretic and diovan and it eventually was controlled and is back to normal as of about 5 months ago, but I still take the medication.  We tried taking me off of it once and it went back up.  I was told in light of this it's possibly an effect of being on HIV medication this long.  All of my other numbers are fine.
"Iíve slept with enough men to know that Iím not gay"

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.